# SDR YENA201901010003

- Difficulty date: January 1, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 36,647 hours, 23,727 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17071000407
- Part serial: 00355
- Condition: Faulty
- Location: Nlg
- Part time: 36,640 hours, 23,718 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FT 1210, JAX-MCO. NOSE GEAR INDICATES UP, THEN EVERY 5 SECONDS AMBER, THEN UP. WE CAN FEEL IT MOVING. R&R NLG UPLOCK PER AMM 32-32-03. OPS CK GOOD.
